Control of solar sail periodic orbits in the elliptic three-body problem

Biggs, J. D., McInnes, C. R. and Waters, T. (2009) Control of solar sail periodic orbits in the elliptic three-body problem. Journal of Guidance, Control, and Dynamics, 32(1), pp. 318-320. (doi:10.2514/1.38362)

Biggs, J. D., McInnes, C. R. and Waters, T. (2009) Control of solar sail periodic orbits in the elliptic three-body problem. Journal of Guidance, Control, and Dynamics, 32(1), pp. 318-320. (doi:10.2514/1.38362)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:McInnes, Professor Colin
Authors: Biggs, J. D., McInnes, C. R., and Waters, T.
College/School:College of Science and Engineering > School of Engineering > Systems Power and Energy
Journal Name:Journal of Guidance, Control, and Dynamics
Publisher:American Institute of Aeronautics and Astronautics, Inc.
ISSN:0731-5090
ISSN (Online):1533-3884

University Staff: Request a correction | Enlighten Editors: Update this record